Alert archive / Alabama / River Flood Warnings in 2025
River Flood Warning 39, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at May 31, 2025, 9:14 PM CDT for Clarke County, Monroe County, Wilcox County, Alabama. It took effect at Jun 1, 2025, 7:00 AM CDT. It was in force for 23 hr.
The area
The outline as issued.
The facts
- Issued
- May 31, 2025, 9:14 PM CDT (02:14 UTC)
- In effect from
- Jun 1, 2025, 7:00 AM CDT
- Expired
- Jun 2, 2025, 5:32 AM CDT
- In force
- 23 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clarke County, AL, Monroe County, AL, Wilcox County, AL
The radar
The Mobile radar (KMOB), 111 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Alabama River near Claiborne Dam (CLBA1). The gauge peaked at 42.39 ft at Jun 1, 2025, 1:00 PM CDT.
- Action stage
- 35 ft
- Minor stage
- 42 ft
- Moderate stage
- 48 ft
- Major stage
- 52 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02428401, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
089
WGUS44 KMOB 010214
FLWMOB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
914 PM CDT Sat May 31 2025
...The National Weather Service in Mobile AL has issued a Flood
Warning for the following rivers in Alabama...
Alabama River Near Claiborne Dam affecting Clarke, Wilcox and
Monroe Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
ALC025-099-131-020000-
/O.NEW.KMOB.FL.W.0039.250601T1200Z-250602T0000Z/
/CLBA1.1.ER.250601T1200Z.250601T1200Z.250601T1800Z.NO/
914 PM CDT Sat May 31 2025
...FLOOD WARNING IN EFFECT FROM SUNDAY MORNING TO TOMORROW EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Alabama River near Claiborne Dam.
* WHEN...From Sunday morning to tomorrow evening.
* ADDITIONAL DETAILS...
- At 8:45 PM CDT Saturday the stage was 41.8 feet.
- Forecast...The river is expected to rise to a crest of 42.0
feet tomorrow morning. It will then fall below flood stage
early tomorrow afternoon.
- Flood stage is 42.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
3114 8797 3150 8766
$$2 follow-up statements
402
WGUS84 KMOB 011349
FLSMOB
Flood Statement
National Weather Service Mobile AL
849 AM CDT Sun Jun 1 2025
...The Flood Warning is extended for the following rivers in
Alabama...
Alabama River Near Claiborne Dam affecting Monroe, Clarke and
Wilcox Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
ALC025-099-131-020900-
/O.EXT.KMOB.FL.W.0039.000000T0000Z-250602T0900Z/
/CLBA1.1.ER.250601T0755Z.250601T1245Z.250602T0300Z.NO/
849 AM CDT Sun Jun 1 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Alabama River near Claiborne Dam.
* WHEN...Until late tonight.
* ADDITIONAL DETAILS...
- At 7:45 AM CDT Sunday the stage was 42.2 feet.
- Forecast...The river is expected to fall below flood stage
late this evening and continue falling to 27.5 feet Friday
morning.
- Flood stage is 42.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
3114 8797 3150 8766
$$
10883
WGUS84 KMOB 020157
FLSMOB
Flood Statement
National Weather Service Mobile AL
857 PM CDT Sun Jun 1 2025
...The Flood Warning is extended for the following river in
Alabama...
Alabama River Near Claiborne Dam affecting Monroe, Wilcox and
Clarke Counties.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
ALC025-099-131-021045-
/O.EXT.KMOB.FL.W.0039.000000T0000Z-250602T1032Z/
/CLBA1.1.ER.250601T0755Z.250601T1800Z.250602T0432Z.NO/
857 PM CDT Sun Jun 1 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding is occurring.
* WHERE...Alabama River near Claiborne Dam.
* WHEN...Until late tonight.
* IMPACTS...At 42.0 feet, water begins to inundate the Eureka
Landing community.
At 43.0 feet, access to Eureka Landing community stops, with
access cut off.
* ADDITIONAL DETAILS...
- At 8:45 PM CDT Sunday the stage was 42.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:45 PM CDT Sunday was 42.3 feet.
- Forecast...The river is expected to fall below flood stage
late this evening and continue falling to 27.5 feet Friday
morning.
- Flood stage is 42.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
3114 8797 3150 8766
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at May 31, 8:30 PM CDT, 44 minutes earlier.
Area forecast discussion, May 31, 8:30 PM CDT, 44 minutes before
Area Forecast Discussion National Weather Service Mobile AL 830 PM CDT Sat May 31 2025 ...New Aviation... .DISCUSSION... Issued at 351 PM CDT Sat May 31 2025 Tonight through Sunday Night... An upper closed low pressure area over eastern Nebraska will dive south-southeastward to become centered over southeast Mississippi and southwest Alabama by midnight Sunday night. This low will bring a cool pool of mid-level air (3C @ 700mb) along with it, as well as it's own moisture (PWATs 1.4-1.7 inches). By mid afternoon Sunday, due to the combination of surface heating and the cool pool aloft, 925-700mb lapse rates should approach 8.2C/km. Although not resolved by the NBM, all of these environmental factors should allow isolated light showers to develop from mid-afternoon through the evening hours across southeast Mississippi and southwest Alabama, so went ahead and added these to the forecast. It could also be a bit hazy tomorrow afternoon as mid/high level smoke from the wildfires in Canada has been wrapping around this system, and it is expected to spread over our entire area. Low temperatures interior areas tonight will be 1 to 4 degrees below normal, and range from 60 to 65 degrees. Temps along the coast will be closer to normal, and range from 65 to 70 degrees. The beaches and barrier islands should hold in the 70 to 75 degree range. High temperatures Sunday will be right around normal, ranging from 84 to 89 degrees. Low temperatures Sunday night should be 2 to 4 degrees warmer across the board. /22 Monday through Saturday... As we open up the first week of June, the 31.12Z global models show an upper trof over the East Coast states into the eastern Gulf on Monday. The upper trof translates east to off into the western Atlantic through Tuesday, with an upper ridge meanwhile expanding/building from the eastern states to the Gulf. Another upper trof over the western CONUS expands to encompass the western and central states, then spreads into the eastern states through Friday. At same time, the upper ridge begins to break down. Dry conditions and large scale subsidence are expected over the forecast area Monday into Tuesday with the upper ridge over the region, then slight chance to chance pops return by Wednesday as the upper ridge weakens. There are indications that a low-level inverted trof in the easterlies translates west over the Gulf and along with improved deep layer moisture over the central Gulf coast would favor chance pops on Thursday, trending to chance to likely pops by Friday and Saturday. Highs on Monday not too far off normal for early June generally 85 to 90, closer to mid 80's closer to the coast with light flow coming in off the Gulf. Tuesday through Saturday trending hotter with lower 90's north of I-10 and above normal while the coast in the mid to upper 80's remain near normal. Overnight lows starting off 64 to 68 interior Tuesday night will be close to normal but moderate to well above normal levels the remainder of the period into the lower 70's. The immediate coast sees lows warming to a range from 74 to 79. A low risk of rip currents is expected through mid week then becomes moderate to potentially high by Thursday and Friday. /10 /29 && .AVIATION... (00Z TAFS) Issued at 825 PM CDT Sat May 31 2025 VFR conditions will prevail through the period. /13 && .MARINE... Issued at 351 PM CDT Sat May 31 2025 No significant impacts to small craft are expected over the remainder of the weekend through all of next week. Light westerly winds shift to northerly late tonight, then to southwesterly by early Sunday afternoon, then back to northerly by late Sunday night. Variable winds less than 10 knots from Monday through noon Tuesday will become southeasterly Tuesday afternoon and increase slightly through midweek. /22 && .PRELIMINARY POINT TEMPS/POPS... Mobile 64 87 67 88 68 89 72 89 / 0 10 20 10 0 10 0 20 Pensacola 69 86 71 88 72 87 75 88 / 0 0 10 0 0 0 0 20 Destin 71 87 73 89 75 89 76 88 / 0 0 10 0 0 0 0 10 Evergreen 59 88 63 91 65 92 67 93 / 0 10 10 0 0 0 0 20 Waynesboro 60 86 63 89 65 91 68 90 / 0 20 20 0 0 0 0 20 Camden 59 84 63 88 65 91 68 91 / 0 10 10 0 0 0 0 10 Crestview 60 89 64 92 65 93 68 92 / 0 10 10 0 0 10 0 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: www.weather.gov/mob
Nearby
River Flood Warnings in Alabama, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.